# SDR QXEA2021062900333

- Difficulty date: June 29, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 22,628 hours, 24,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: QXD6520836
- Condition: Missing
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD MISSING RUBBER STOP/BUMPER FOR EXTERIOR HANDLE. REMOVED FROM SERVICE. REPLACED RUBBER BUMPER STOP AS REQUIRED. NO FURTHER ACTION REQUIRED. OPS CHECK GOOD. DOOR NOW OPEN AND CLOSES NORMALLY. AIRCRAFT RETURNED TO SERVICE.
